# SDR QXEA2011092800904

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, UPPER INBD NR 1 FLAP TRACK IS CHAFED.  BLENDED OUT CHAFE DAMAGE IAW RD 8/4-57-1352.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1352. APPLIED PRIMER AND TOP COAT IAW RD 8/4-57-1352.  COMPLETED RD 8/4-57-1352.
